Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Took doxycycline acne pill. Started feeling pain in heart and arm. What's wrong?

Hi, I took a doxycycline acne pill 5 night ago It dissolved it my throat .my chest feels like it been punched at,I have heart pain And under my left under arm hurts. I ve been told that asodophilis can help regrow the good bacteria that was taken out by the anti biotic. Is that true? Milk and yogurt sooth it,it s just by nighttime my body has had enough.
Asked On : Thu, 27 Dec 2012
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Doxicycline is a antibiotic which is known gastric irritant.Since the tablet got dissolved in your mouth and throat,it has caused sever esophagitis (iiflammation if food pipe) and gastritis (inflammation of stomach) Which is giving you punched sensation and pain in you chest.
Relax there is nothing to worry.
You need to take antacids and proton blocking pump blocking drugs(acid blocking drugs) like pantoprazole for a week.
Yes asodophills,yogurt and milk all help in growing the good bacteria,killed by antibiotics.
Hope this answers your question.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Doxycycline is a antibiotic which is known gastric irritant.Since the tablet got dissolved in your mouth and throat,it has caused sever esophagitis (iiflammation if food pipe) and gastritis (inflammation of stomach) Which is giving you punched sensation and pain in you chest.
Relax there is nothing to worry.
You need to take antacids and proton blocking pump blocking drugs(acid blocking drugs) like pantoprazole for a week.
Yes asodophills,yogurt and milk all help in growing the good bacteria,killed by antibiotics.
Hope this answers your question.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor